# SDR USAA030316

- Difficulty date: November 25, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 39,263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, NR 1 ENGINE PYLON PANEL 5727L.  INSTALLED DOUBLER PER TR 54-30-07.  (M)
